# SDR 96ZZZX5465

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  H3046HY-001.  PART TOTAL CYCLES, 965.0.
